# SDR SCNA99713

- Difficulty date: July 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, THE RIGHT WING LEADING EDGE CAVITY AT FSS 605, RIB HAS CORROSION AT ADELL CLAMP ATTACH POINT.  REMOVED LEADING EDGE RIB IAW B727 SRM 513002.  CORROSION WAS FOUND OUT OF LIMITS IAW SRM B727 571001.  FABRICATED NEW RIB PER SAMPLE FROM 2024 T3 .050.  TREATED AND PRIMED IAW SRM B727 511002 AND MM 512002.  INSTALLED IAW SRM B727 513002.
